MAUDE Adverse Event Report: MAQUET SAS LUCEA LED®; LIGHT, SURGICAL, FLOOR STANDING

MAQUET SAS LUCEA LED®; LIGHT, SURGICAL, FLOOR STANDING
Model Number ARDLCA309007A
Medical Device Problem Codes Crack (1135); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Device not returned to manufacturer.
 
Event or Problem Description
On (b)(6)2023 getinge became aware of an issue with one of surgical lights - lucea 100.It was stated the headlight structure was damaged.Based on photographic evidence the cover was cracked with missing particles.We decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
The event site telephone: (b)(6).The unique identifier (udi) # information is not available as this medical device/model was marketed and/or discontinued in us before the udi requirement became mandatory.The correction of d1 brand name, d2 product code., d4 catalog #, d4 version of model, d4 unique identifier (udi) #,h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields deems required.This is based on the internal evaluation.Previous d2a product code.Ftd, corrected d2a product code.Fss.Previous d1 brand name: lucea 100, corrected d1 brand name: lucea led®.Previous d4 version of model # ard568603999, corrected d4 version of model # ardlca309007a.Previous d4 catalog # ard568603999 , corrected d4 catalog # none.Previous d4 unique identifier (udi) #: n/a, corrected d4 unique identifier (udi) #: (b)(4).Previous h3a device evaluated by manufacturer: no, corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other, corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer, corrected h3c if other provide code - explain: n/a.Getinge became aware of an issue with one of surgical lights - lucea 100.It was stated the headlight structure was damaged.Based on photographic evidence the cover was cracked with missing particles.We decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the examination light did not meet its specification and in this way the device contributed to event.Provided information does not indicate if upon the event occurrence, the device was or was not being used for patient treatment.Root cause analysis was performed by subject matter experts at the manufacturer.As they stared: the incident is due to a mechanical stress or an inappropriate use.If the described failure occurs, the user can visually detect it during the daily checks to be performed prior to each use, or during preventive maintenance.In this case, the user would contact a getinge representative to replace the defective covers of the affected device.To prevent any incident the lucea50-100 user manual mentions : ¿check the light heads for chipped paint, impact marks and any other damages¿ during the daily inspections.Regarding cracks and missing part on light head, subject matter experts concluded, that: cracks located on the light head lower covers, at the edge of the on/off button, were detected during daily visual inspection, as recommended by the user manual.If the described failure occurs, the user can visually detect it during the daily checks to be performed prior to each use, or during preventive maintenance.In this case, the user would contact a getinge representative to replace the defective covers of the affected device.For cleaning, the ifu informs the user to not use aggressive and abrasive products.During disinfection, it is prohibited to spray the disinfectant solution directly on the device and to use inappropriate disinfectants.To prevent any incident the lucea50-100 user manual mentions : ¿check the light heads for chipped paint, impact marks and any other damages¿ during the daily inspections.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
LUCEA LED®
Common Device Name
LIGHT, SURGICAL, FLOOR STANDING
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key16635304
Report Number9710055-2023-00259
Device Sequence Number6117618
Product Code FSS
UDI-Device Identifier03700712400729
UDI-Public(01)03700712400729
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDLCA309007A
Device Catalogue NumberARD568603999
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date03/29/2023
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown